# SDR REXA2024103101303

- Difficulty date: November 29, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035657001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL F.S.985-1000 CORRODED.  INSTALLED NEW SERVICEABLE INTERCOSTAL AT FS 985 TO FS 1000 LH SIDE FLOOR LEVEL IAW EA NO: CRJ953-15782 REV IR DATED:11/18/2023.
